Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Fever, sore throat, tiredness, light headedness, body pain. Taken Tylenol. Any suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
My boyfriend has had a fever over 102 since Thursday and a severe sore throat. Extremely tired and occasionally light headed and body pains. Only time
Fever stays below 101 is when taking Tylenol q4h. Tryin to figure out if we should have him seen tonight rather than in the morning but he doesn't have health insurance either any suggestions
Posted Sat, 11 Aug 2012 in Infections
Answered by Dr. Rakesh Madhyastha 39 minutes later

Thanks for the query

It looks like he is suffering from a severe upper respiratory infection. Since its been more than 5 days now he needs to be put on antibiotics like azithromycin or amox with clavulanic acid and more so because he is running high grade temperature. Please approach a physician tomorrow for the prescription.
Along with Tylenol you could try

1. Salt water gargling with warm water
2. Avoid cold beverages. Hot soup would be ideal
3. Avoid milk and milk products

I wish him a speedy recovery

If there are any further queries I will be happy to help

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor